# SDR MW22004F00000

- Difficulty date: March 4, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N5481T
- Make and model: Piper PA-32-300
- Aircraft serial: 327240107
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CYLINDER OFF ENGINE.  ALL 8 CLY HOLD DOWN STUDS BROKE, ROD OFF CRACKSHAFT.  FLIGHT OK TIL TURN TO DOWN WIND TO LAND, ENGINE FAILED AND AIRCRAFT LANDED SAFELY.
